Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Beginning of the Ukrainian School of Probability Theory: A historical sketch


Author: M. I. Portenko
Translated by: Andrei Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 79 (2008).
Journal: Theor. Probability and Math. Statist. 79 (2009), 1-5
MSC (2000): Primary 01A70, 01A72
Published electronically: December 28, 2009
MathSciNet review: 2494531
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. M. Bogolyubov and M. M. Krylov, On the Fokker-Planck equations derived in perturbation theory by a method based on the spectral properties of a perturbed Hamiltonian, Zapiski Kafedry Fiziki Akademii Nauk Ukrain. SSR, vol. 4, Kyiv, 1939, pp. 81-157. (Ukrainian)
  • 2. S. N. Bernstein, Principes de la théorie des équations différentielles stochastiques, Trudy Matem. Inst. AN SSSR, ser. matem. 5 (1933), 95-124.
  • 3. I. I. Gikhman, An influence of a random process on a dynamical system, Naukovi Zapyski Mekh. Mat., Kiev Univ. 5 (1941), 119-132. (Ukrainian)
  • 4. I. I. Gikhman, On passing to the limits in dynamical systems, Naukovi Zapyski Mekh. Mat., Kiev Univ. 5 (1941), 141-149. (Ukrainian)
  • 5. I. I. Gihman, On a scheme of formation of random processes, Doklady Akad. Nauk SSSR (N. S.) 58 (1947), 961–964 (Russian). MR 0023014 (9,293a)
  • 6. I. L. Gihman, On some differential equations with random functions, Ukrain. Mat. Žurnal 2 (1950), no. 3, 45–69 (Russian). MR 0048735 (14,61e)
  • 7. I. I. Gihman, On the theory of differential equations of random processes, Ukrain. Mat. Žurnal 2 (1950), no. 4, 37–63 (Russian). MR 0048736 (14,61f)
  • 8. I. I. Gihman, On the theory of differential equations of random processes. II, Ukrain. Mat. Žurnal 3 (1951), 317–339 (Russian). MR 0055620 (14,1101g)
  • 9. Kiyosi Itô, Stochastic integral, Proc. Imp. Acad. Tokyo 20 (1944), 519–524. MR 0014633 (7,313c)
  • 10. Kiyosi Itô, On a stochastic integral equation, Proc. Japan Acad. 22 (1946), no. nos. 1-4, 32–35. MR 0036958 (12,191c)
  • 11. Kiyosi Ito, On stochastic differential equations, Mem. Amer. Math. Soc. 1951 (1951), no. 4, 51. MR 0040618 (12,724a)
  • 12. A. V. Skorokhod, Asymptotic methods in the theory of stochastic differential equations, Translations of Mathematical Monographs, vol. 78, American Mathematical Society, Providence, RI, 1989. Translated from the Russian by H. H. McFaden. MR 1020057 (90i:60038)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 01A70, 01A72

Retrieve articles in all journals with MSC (2000): 01A70, 01A72


Additional Information

M. I. Portenko
Affiliation: Institute of Mathematics, National Academy of Sciences of Ukraine, Tereshchenkivska Street 3, Kyiv 01601, Ukraine
Email: portenko@imath.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-09-00786-8
PII: S 0094-9000(09)00786-8
Published electronically: December 28, 2009
Dedicated: Dedicated to the 90th birthday anniversary of Iosif Ill’ich Gikhman
Article copyright: © Copyright 2009 American Mathematical Society